# SDR REXA200500134

- Difficulty date: November 2, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 6,622 hours, 5,858 cycles
- Engine: Ge CF343B1
- Engine time: 6,622 hours, 5,858 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Part number: 6040T92P02
- Condition: Broken
- Location: Compressor Case
- Part time: 6,622 hours, 5,858 cycles
- Component: Compressor Case
- Component part number: 6078T70P02
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT DEPARTED, ON A FERRY FLIGHT TO THE MAINTENANCE BASE, DUE TO A MISSING RT THRUST REVERSER BLOCKER DOOR. AT FL230 AND 80 MILES OUT, THE RT ENGINE FLAMED OUT. THE FLIGHT CREW EXECUTED THE SINGLE ENGINE OPERATION PORTION OF THE QRH AND DECLARED AN EMERGENCY. AN OTHERWISE UNEVENTFUL APPROACH AND LANDING WAS MADE. MAINTENANCE INSPECTED THE ENGINE AND FOUND SEVERAL COMPRESSOR STAGE 2 VANES FAILED. BORESCOPE INSPECTION REVEALED FURTHER INTERNAL ENGINE DAMAGE. THE ENGINE WAS REPLACED AND THE AIRCRAFT RELEASED FOR FLIGHT.
